Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print + Online
See all formats and pricing
More options …
Volume 1960, Issue 204


Some groups of transformations defined by Jordan algebras. II. Groups of type F4.

N. Jacobsen
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1960.204.74

About the article

Published Online: 2009-12-14

Published in Print: 1960-06-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1960, Issue 204, Pages 74–98, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1960.204.74.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Shuaa Al-dhafeeri and Mashhour Bani Ata
Communications in Algebra, 2019, Volume 47, Number 2, Page 516
Aravind Asok, Marc Hoyois, and Matthias Wendt
Algebra & Number Theory, 2019, Volume 13, Number 3, Page 695
A.V. Iltyakov
Communications in Algebra, 1995, Volume 23, Number 11, Page 4047
Ulrich Hirzebruch
Mathematische Zeitschrift, 1965, Volume 90, Number 5, Page 339
John R. Faulkner
Communications in Algebra, 2010, Volume 38, Number 9, Page 3268

Comments (0)

Please log in or register to comment.
Log in